BibTeX record journals/tcas/WangC14a

download as .bib file

@article{DBLP:journals/tcas/WangC14a,
  author    = {Tao Wang and
               Hsiao{-}Dong Chiang},
  title     = {On the Global Convergence of a Class of Homotopy Methods for Nonlinear
               Circuits and Systems},
  journal   = {{IEEE} Trans. Circuits Syst. {II} Express Briefs},
  volume    = {61-II},
  number    = {11},
  pages     = {900--904},
  year      = {2014},
  url       = {https://doi.org/10.1109/TCSII.2014.2357399},
  doi       = {10.1109/TCSII.2014.2357399},
  timestamp = {Wed, 27 May 2020 17:10:42 +0200},
  biburl    = {https://dblp.org/rec/journals/tcas/WangC14a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics